A Case of Low-Dose Ceftriaxone-Induced Liver Injury in an Adult.
Аннотация
INTRODUCTION
Ceftriaxone is a commonly used third-generation cephalosporin; however, rare cases of drug-induced liver injury have been reported. Atypical hepatic responses in adults at standard doses warrant clinical attention.
CASE PRESENTATION: A 48-year-old woman with a history of nephrolithiasis, cholecystectomy, and Roux-en-Y gastric bypass presented with abdominal pain. After receiving a 1-g dose of ceftriaxone, she developed significant liver enzyme elevation aspartate aminotransferase 725 U/L, alanine aminotransferase 455 U/L, and alkaline phosphatase 319 U/L). Evaluation for viral and autoimmune causes was negative. A chart review revealed prior similar episodes linked to ceftriaxone use.
DISCUSSION: Ceftriaxone-induced hepatitis is more frequently reported in pediatric populations and typically associated with higher doses. Adult cases with such marked liver function test elevations are rarely documented.
CONCLUSIONS
This case highlights an unusual adult presentation of ceftriaxone-induced hepatitis. Clinicians should consider ceftriaxone as a potential cause of liver injury, even at standard doses, particularly in patients with a history of adverse reactions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.